# SDR MALA060066

- Difficulty date: February 13, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 18,097 hours, 19,963 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW THE CREW EXPERIENCED AN ABNORMAL GEAR INDICATION AND HYD CAUTION LIGHT.  FLAPS FAILED TO EXTEND BEYOND 15 DEG THE CREW DECLARED AN EMERGENCY AND DID AN EMERGENCY EXTENSION OF THE GEAR.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAIN ACC PSI LOW ON APPROACH.  HYD CAUTION PERFORMED QRH.  PULLED EMERGENCY LDG HANDLE.  NORMAL GEAR INDICATION AND NORMAL FLAPS UPON LANDING.  CND HYD CAUTION LT.  REMOVED AND REPLACED LEFT GEAR SEPARATION BOLTS IAW JOB CARD 323109.
